MAUDE Adverse Event Report: DEROYAL INDUSTRIES, INC. OPEN HEART #2 ON PUMP PACK; GENERAL SURGERY TRAY (KIT)

DEROYAL INDUSTRIES, INC. OPEN HEART #2 ON PUMP PACK; GENERAL SURGERY TRAY (KIT)
Model Number 89-7103
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
Yankauer open tip broke off during surgery.
 
Additional Manufacturer Narrative
A complaint was received on 4/28/2025 reporting yankauer open tip broke off during surgery.The device was changed out and surgical site inspected, with no broken pieces discovered.No adverse event was reported.The actual sample was not available to be returned for evaluation.However, a photo of the device was provided.A supplier corrective action request (scar) was issued to the drape supplier cardinal health company.This investigation is ongoing at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.
 
Additional Manufacturer Narrative
A complaint was received on 4/28/2025 reporting yankauer open tip broke off during surgery.The device was changed out and surgical site inspected, with no broken pieces discovered.No adverse event was reported.The actual sample was not available to be returned for evaluation.However, a photo of the device was provided.A supplier corrective action request (scar) was issued to the yankauer supplier cardinal health company.Cardinal health company determined photos were returned and the reported issue was observed.Since the product was not returned for evaluation, a definitive root cause could not be determined.Cardinal health company determined that the device history record (dhr) was reviewed, and no anomalies related to the reported issue were observed during the manufacturing of this product.In addition, a review of our internal monitoring processes did not indicate a trend for similar reported events.Based on this information, no corrective actions are warranted at this time.Cardinal health will continue to track and trend through their monitoring programs and take actions as applicable.Deroyal root cause was determined to be that the defect appears to be related to a material integrity issue occurring during or after the molding process at the supplier level.As no visual abnormalities were present in the sampled inventory and no deviations were found in deroyal's assembly process, the issue is likely isolated to a batch-level manufacturing anomaly at the raw material supplier.There were no corrective or preventive actions taken by deroyal due to the root cause determination.Production records were reviewed, and no issues were found.An inventory check of the yankauer was made by deroyal, a total of 25 of (b)(4) were inspected, and no discrepancies were identified during the inspection.This investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.

Brand Name
OPEN HEART #2 ON PUMP PACK
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
DEROYAL INDUSTRIES, INC.
1501 east central avenue
lafollette TN 37766
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC.
1501 east central avenue
lafollette TN 37766
Manufacturer Contact
melissa logsdon
200 debusk lane
powell, TN 37849
8653626157
MDR Report Key21941461
Report Number3005011024-2025-00003
Device Sequence Number18279675
Product Code LRO
UDI-Device Identifier00749756741071
UDI-Public00749756741071
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K842648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number89-7103
Device Lot Number61261458
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/28/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/01/2025
Supplement Report FDA Received Date07/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown